# SDR REXA2022030300332

- Difficulty date: February 8, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED AT STGR 15R BETWEEN FS 784 AND FS 847+16 - RH SIDE SEAT TRACK BETWEEN F.S. 784 -F.S. 847+16 IS CORRODED BEYOND REPAIRABLE LIMITS. REPLACED RH SEAT RAIL PN: SH670-36260-5 IAW CRJ900 AMM 53-00-49-000/400-801(A11)
